Loading [MathJax]/jax/output/SVG/config.js
Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1958, Volume 22, Issue 6, Pages 737–756 (Mi im3998)  

This article is cited in 3 scientific papers (total in 4 papers)

Algebraic curves over fields with differentiation

Yu. I. Manin
Received: 20.03.1958
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: Yu. I. Manin, “Algebraic curves over fields with differentiation”, Izv. Math., 22:6 (1958)
Citation in format AMSBIB
\Bibitem{Man58}
\by Yu.~I.~Manin
\paper Algebraic curves over fields with differentiation
\jour Izv. Math.
\yr 1958
\vol 22
\issue 6
\mathnet{http://mi.mathnet.ru/eng/im3998}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=103889}
\zmath{https://zbmath.org/?q=an:0151.27601|0151.27503}
Linking options:
  • https://www.mathnet.ru/eng/im3998
  • https://www.mathnet.ru/eng/im/v22/i6/p737
  • This publication is cited in the following 4 articles:
    1. V. M. Buchstaber, E. Yu. Bunkova, “Formulas for Differentiating Hyperelliptic Functions with Respect to Parameters and Periods”, Proc. Steklov Inst. Math., 325 (2024), 60–73  mathnet  crossref  crossref  zmath  isi
    2. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Golubeva, “Some problems in the analytic theory of Feynman integrals”, Russian Math. Surveys, 31:2 (1976), 139–207  mathnet  crossref  zmath
    4. Yu. R. Vainberg, “Algebraic varieties over fields with differentiation”, Math. USSR-Sb., 9:3 (1969), 389–413  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая
    Statistics & downloads:
    Abstract page:2102
    Full-text PDF :1284
    First page:3
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025